# SDR VTZA98162

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7192
- System (JASC): 2740 · Stabilizer Control System
- Part: Hstcu Computer
- Part number: 601R92301
- Condition: Failed
- Location: H Stab Trim
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IAD/TPA - FLT 6707 - DURING CLIMB ON 4-14-98, AIRCRAFT MADE UNSCHEUDLED LANDING AT IAD DUE TO BOTH STABILIZER TRIMS WILL NOT ENGAGE AND MACH TRIM FALLS OFF-LINE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED HSTCU COMPUTER.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
